# SDR HNAA2015031600098

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 2228
- Aircraft time: 58,372 hours, 66,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ARE INOPERATIVE AT ROW 9.  R & R EMERGENCY FLOOR LIGHT MODULE AND REPAIRED BROKEN WIRE, AT SAID LOCATION.  OPS CHECKED GOOD.
